# SDR 2005UALA00660

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 46,570 hours, 17,040 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP AT FOLLOWING LOCATIONS: AISLE LIGHT IN BULLNOSE AT ROW 25, CEILING EXIT SIGN AT ROW 16 AND EXTERIOR SLIDE LIGHT ON AFT CARGO DOOR.  POWER SUPPLIES LOW CHARGE, REPLACED.
